# SDR CA190426022

- Difficulty date: April 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 601R516363
- Condition: Stuck
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IMMEDIATELY AFTER TAKEOFF RECEIVED R REV UNLOCKED CAUTION MESSAGES MULTIPLE TIMES. ENGINE OPERATED NORMALLY THROUGH REMAINDER OF FLIGHT. EXTINGUISHED ONCE ON THE GROUND.   CORRECTIVE ACTION: PUT A/C IN WEIGHT OFF WHEELS CONFIGURATION REFERENCE CRJ200 MM 32-61-00 AND RECEIVED R REV UNLOCKED MSG WITH T/R STILL DEFERRED AND SENSORS DISCONNECTED. INSPECTED AND FOUND RT T/R EMERGENCY STOW SWITCH STUCK SLIGHTLY DOWN INTERMITTENTLY LIGHTING UP. REMOVED AND REPLACED SPOILER/THRUST REVERSER PANEL ASSEMBLY REFERENCE CRJ200 MM 27-61-15. (TC# 20190426022)
